MathSciNet Relay Station
MathSciNet bibliographic data
MR651979 14K22 (14G25)
Gross, Benedict H. Minimal models for elliptic curves with complex multiplication. Compositio Math. 45 (1982), no. 2, 155–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement